A 21-year-old female asked:
I took 13 aleve (naproxen) pills, to be completely honest i was trying to kill myself. it didn't work and now i am wondering if taking that many pills has any back lash.
1 doctor answer • 6 doctors weighed in
Cardiology 44 years experience
When?: If you've taken them in the last 6 hours, you'll likely be nauseated and vomit. If you've taken them in the last 2 hours, you may not have yet fully absorbed them and should go immediately to the ER. The bigger issue is your depression and that needs on-going attention. Please seek help. Suicide is a permanent solution to a short term problem. No matter how bad it seems, there are solutions.
3k viewsReviewed >2 years ago
Last updated May 16, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.